# SDR HEEA0012285

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911FL
- Make and model: Bolkms BO105S
- Aircraft serial: S717
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Failed
- Location: Eng Exh Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR CANNOT BE CALIBRATED. READS LOW AT HIGH SCALE.
